# SDR 08FDEA01234

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD-FUSELAGE UPPER LOBE-FRAME AT FS 635, 655, 675, 695, 715, 735, 755 AND 775,   LONGERON 13R HAS CHAFED DAMAGED FROM LINER MOUNT FASTENER.  EVALUATED FRAME BLENDED ROUGH EDGES DRILLED HOLE REMOVING ALL DAMAGE FILLED HOLE WITH RIVET IAW SRM 530001 FIG 1A.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  ATTENTION RECORDS, THIS IS A CLASS "B" REPAIR AND HAS AN INITIAL REINSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTIONS AT 9,500 CYCLES.
